# SDR YENA2022050900455

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 601
- Aircraft time: 23,221 hours, 16,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#676, JFK-ORH. 'L1 CABIN DOOR WILL NOT DISARM SO FA'S CAN'T OPEN IT; PER FIM 52-11-00-810-808-A ADJUSTED GIRT BAR IN REF WITH AMM 52-11-41. MULTIPLE TESTS OK.'
